# SDR TRBA2009108

- Difficulty date: November 14, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 30,955 hours, 29,726 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL SMOKE IN THE CABIN DETECTED.  AT THIS TIME ENTERED RT RECIRCULATING FAN ON MEL NR 21-3 AUTH NR 11105-C.
